Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 159, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 19, 2016, 6:46 PM CDT for Calhoun County, Greene County, Pike County, Illinois. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2016, 6:46 PM CDT (23:46 UTC)
- Expired
- Jul 19, 2016, 7:30 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Greene County, IL, Pike County, IL
The radar
The St Louis radar (KLSX), 75 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:50 PM CDT | TSTM WND DMG | Pearl, IL | TREES DOWN IN CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 2:18 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1185 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
486
WUUS53 KLSX 192346
SVRLSX
ILC013-061-149-200030-
/O.NEW.KLSX.SV.W.0159.160719T2346Z-160720T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT TUE JUL 19 2016
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
GREENE COUNTY IN SOUTHWESTERN ILLINOIS...
NORTH CENTRAL CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS...
* UNTIL 730 PM CDT
* AT 645 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WINCHESTER TO NEAR BELLEVIEW...MOVING
SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WHITE HALL...CARROLLTON...ROODHOUSE...GREENFIELD...HARDIN...
ATHENSVILLE...BELLEVIEW...OLD KANE...BEDFORD...PATTERSON...
MONTEZUMA...KANE...NEBO...KAMPSVILLE...WRIGHTS...ELDRED...
HILLVIEW...ROCKBRIDGE...PEARL AND HAMBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
&&
LAT...LON 3954 9057 3952 9058 3952 9017 3951 9015
3926 9015 3926 9019 3923 9021 3923 9031
3918 9032 3919 9055 3914 9069 3925 9073
3927 9075 3940 9086 3958 9059
TIME...MOT...LOC 2345Z 285DEG 35KT 3963 9038 3942 9077
HAIL...<.75IN
WIND...60MPH
$$
GOSSELIN2 follow-up statements
213
WWUS53 KLSX 200010
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
710 PM CDT TUE JUL 19 2016
ILC149-200020-
/O.CAN.KLSX.SV.W.0159.000000T0000Z-160720T0030Z/
PIKE IL-
710 PM CDT TUE JUL 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IN
WEST CENTRAL ILLINOIS IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN ILLINOIS...AND NORTHEASTERN MISSOURI.
LAT...LON 3951 9015 3926 9015 3926 9019 3923 9021
3923 9031 3918 9032 3919 9055 3914 9069
3925 9073 3927 9075 3939 9084 3939 9062
3952 9058 3952 9017
TIME...MOT...LOC 0010Z 314DEG 55KT 3952 9009 3930 9045 3926 9071
$$
ILC013-061-200030-
/O.CON.KLSX.SV.W.0159.000000T0000Z-160720T0030Z/
GREENE IL-CALHOUN IL-
710 PM CDT TUE JUL 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR GREENE AND NORTH CENTRAL CALHOUN COUNTIES...
AT 710 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF ATHENSVILLE TO NEAR CARROLLTON TO
7 MILES SOUTHEAST OF BELLEVIEW...MOVING SOUTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITE HALL...CARROLLTON...ROODHOUSE...GREENFIELD...HARDIN...
ATHENSVILLE...BELLEVIEW...OLD KANE...PATTERSON...KANE...KAMPSVILLE...
WRIGHTS...ELDRED...HILLVIEW...ROCKBRIDGE...HAMBURG...BELLTOWN...
WOODY...MICHAEL AND MOZIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS.
&&
LAT...LON 3951 9015 3926 9015 3926 9019 3923 9021
3923 9031 3918 9032 3919 9055 3914 9069
3925 9073 3927 9075 3939 9084 3939 9062
3952 9058 3952 9017
TIME...MOT...LOC 0010Z 314DEG 55KT 3952 9009 3930 9045 3926 9071
HAIL...<.75IN
WIND...60MPH
$$
GOSSELIN371
WWUS53 KLSX 200028
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
728 PM CDT TUE JUL 19 2016
ILC013-061-200038-
/O.EXP.KLSX.SV.W.0159.000000T0000Z-160720T0030Z/
GREENE IL-CALHOUN IL-
728 PM CDT TUE JUL 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR GREENE AND NORTH CENTRAL
CALHOUN COUNTIES WILL EXPIRE AT 730 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN ILLINOIS...AND NORTHEASTERN MISSOURI.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ST LOUIS.
LAT...LON 3951 9015 3926 9015 3926 9019 3923 9021
3923 9031 3918 9032 3919 9055 3914 9069
3925 9073 3927 9075 3939 9084 3939 9062
3952 9058 3952 9017
TIME...MOT...LOC 0025Z 285DEG 35KT 3952 9009 3930 9045 3926 9071
$$
GOSSELINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:57 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jul 19, 3:57 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
357 PM CDT TUE JUL 19 2016
.SHORT TERM... (Through Late Tonight)
Issued at 355 PM CDT Tue Jul 19 2016
Not a lot of change in the forecast from the last update. Still
believe area of TSRA will move south to southeastward thru the
evening. There is still some uncertainty regarding if these storms
will be severe. However, with MLCAPE values of 3000 J/kg across
parts of the area, a threat will continue. Given the warm temps,
damaging winds will remain the primary threat with any storms.
Thunderstorms shud gradually weaken thru the evening and diminish.
However, with the LLJ strengthening and veering thru the night,
believe redevelopment is possible, mainly over ern portions of the
CWA.
Little change to the temps for tonight. Will need to monitor
conditions for fog development tonight, especially for locations
that received rain.
Tilly
.LONG TERM... (Wednesday through Next Tuesday)
Issued at 355 PM CDT Tue Jul 19 2016
Hot and humid summertime weather pattern will continue into the
weekend due to a strong upper level ridge centered over the southern
Plains, along with persistent southerly or southwesterly surface
winds on the backside of a surface ridge southeast of our area.
Potential for convection on Wednesday, mainly across west central
and southwest IL on the edge of the cap as shortwaves continue to
overtop the upper level ridge. It appears that the upper level ridge
will try to shift a tad further east by Thursday with the warmer 700
mb temperatures shifting into the northern and western portions of
our forecast area tending to suppress convective development. Still
could not rule out isolated diurnal showers and storms during the
late afternoon and early evening hours. High temperatures should
trend a little warmer for Thursday and Friday with potentially less
cloudiness, possibly approaching the century mark. With continued
humid dew points in the 70s and highs in the 90s through Saturday
will extend the heat advisories and excessive heat warnings through
Saturday. May be a graduall downward trend on daytime highs as well
as slight lowering of humidities beginning on Sunday as the upper
level ridge flattens and a cold front drops slowly southward through
our area. More cloud cover and convection can also be expected
beginning on Sunday due to convergence along the frontal boundary
along with an uncapped atmosphere. The ECMWF model is a little
cooler than the GFS due to a stronger upper level trough moving
eastward into the Great Lakes region, but both model solutions
should lead to at least normal late July temperatures. The
convective potential may shift just south and west of our forecast
area by Monday afternoon or evening due to surface ridging extending
from the Great Lakes region southwest into MO.
GKS
&&
.AVIATION... (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1233 PM CDT Tue Jul 19 2016
TSRA forming along sfc convergence along the MS River. This will
provide a focus for TSRA thru the afternoon. TSRA across IA are
expected to drop sewd this afternoon impacting KUIN late this
afternoon into the evening. This cluster of storms may drop as far
south as KSTL/KSUS/KCPS, but have left out of the TAF for now due
to uncertainty. Otherwise, light and vrb winds and VFR outside of
any storms.
Tilly
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 7 PM CDT Saturday for Audrain MO-Callaway MO-
Crawford MO-Franklin MO-Gasconade MO-Iron MO-Knox MO-Lewis
MO-Lincoln MO-Madison MO-Marion MO-Monroe MO-Montgomery MO-
Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Francois MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington MO.
Excessive Heat Warning until 7 PM CDT Saturday for Boone MO-Cole
MO-Jefferson MO-Moniteau MO-Saint Charles MO-Saint Louis
City MO-Saint Louis MO.
IL...Heat Advisory until 7 PM CDT Saturday for Adams IL-Bond IL-Brown
IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
Macoupin IL-Marion IL-Montgomery IL-Pike IL-Randolph IL-
Washington IL.
Excessive Heat Warning until 7 PM CDT Saturday for Madison IL-
Monroe IL-Saint Clair IL.
&&
WFO LSXHazardous weather outlook, Jul 19, 4:04 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 404 PM CDT TUE JUL 19 2016 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 404 PM CDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT HEAT ADVISORIES AND EXCESSIVE HEAT WARNINGS ARE IN EFFECT FOR THE AREA TONIGHT DUE TO HOT AND HUMID CONDITIONS. SOME STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT...ESPECIALLY FOR NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. DAMAGING WINDS IN EXCESS OF 60 MPH ARE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT ADVISORIES AND EXCESSIVE HEAT WARNINGS CONTINUE IN EFFECT THROUGH SATURDAY. MAXIMUM HEAT INDEX VALUES BETWEEN 100 AND 110 DEGREES ARE LIKELY ACROSS THE AREA THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. GKS
In the hours before
Local storm report, Jul 19, 5:19 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
519 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG PALMYRA 39.80N 91.52W
07/19/2016 MARION MO 911 CALL CENTER
TREES DOWN BLOCKING ROADS IN TOWN.
&&
KELLYSpecial weather statement, Jul 19, 5:20 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
520 PM CDT TUE JUL 19 2016
ILZ095-MOZ019-027-192300-
ADAMS IL-MARION MO-LEWIS MO-
520 PM CDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR ADAMS...EASTERN LEWIS AND
NORTHEASTERN MARION COUNTIES UNTIL 600 PM CDT...
AT 520 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM WARSAW TO LA GRANGE TO NEAR QUINCY. MOVEMENT
WAS EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
QUINCY...CANTON...CAMP POINT...PAYSON...MENDON...LA GRANGE...
CLAYTON...GOLDEN...FALL CREEK...BEVERLY...ADAMS...KINGSTON...
BURTON...URSA...LIBERTY...RICHFIELD...LORAINE...PLAINVILLE...
WOODVILLE AND LIMA.
THIS INCLUDES INTERSTATE 172 BETWEEN EXITS 2 AND 19.
THIS ALSO INCLUDES WAKONDA STATE PARK AND SILOAM SPRINGS STATE PARK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS...AND NORTHEASTERN MISSOURI.
LAT...LON 4020 9150 4019 9091 3976 9092 3976 9135
4001 9156 4025 9152 4025 9150
TIME...MOT...LOC 2220Z 260DEG 21KT 4038 9142 4005 9150 3985 9136
GOSSELINLocal storm report, Jul 19, 5:28 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
528 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG CANTON 40.13N 91.52W
07/19/2016 LEWIS MO 911 CALL CENTER
LARGE TREE FELL ON PICKUP TRUCK ON RTE C BTW RTE BB AND
Z. TREE BLOCKING RAILROAD TRACKS IN TOWN
&&
KELLYLocal storm report, Jul 19, 5:39 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
539 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND GST 4 NE BURTON 39.94N 91.20W
07/19/2016 M61 MPH ADAMS IL ASOS
&&
TESLocal storm report, Jul 19, 5:52 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
552 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND GST 4 NE BURTON 39.94N 91.20W
07/19/2016 M62 MPH ADAMS IL ASOS
&&
CORRECTED EVENT TIME...EVENT
TESSpecial weather statement, Jul 19, 6:17 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 617 PM CDT TUE JUL 19 2016 MOZ034-035-042-200000- RALLS MO-MONROE MO-AUDRAIN MO- 617 PM CDT TUE JUL 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE... NORTHEASTERN AUDRAIN AND SOUTHWESTERN RALLS COUNTIES UNTIL 700 PM CDT... AT 617 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SANTA FE...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SANTA FE...LADDONIA...FARBER AND RUSH HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN ST LOUIS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHEASTERN MISSOURI. LAT...LON 3929 9204 3943 9200 3941 9154 3918 9160 TIME...MOT...LOC 2317Z 279DEG 20KT 3936 9195 GOSSELIN
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 1:53 PM CDT | Special Weather Statement | LSX | Madison | 52 min |
| Jul 19, 2:03 PM CDT | Special Weather Statement | LSX | Randolph | 27 min |
| Jul 19, 5:20 PM CDT | Special Weather Statement | LSX | Adams | 40 min |
| Jul 19, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 48 min |
| Jul 19, 5:38 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 37 min |
| Jul 19, 6:01 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 44 min |
| Jul 19, 6:11 PM CDT | Flash Flood Warning | LSX | Brown, Pike | 3 hr |
| Jul 19, 6:13 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 47 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.